MathSciNet Relay Station
MathSciNet bibliographic data
MR2255503 57M25 (57M27 57M50)
Birman, Joan S.; Menasco, William W. Stabilization in the braid groups. II. Transversal simplicity of knots. Geom. Topol. 10 (2006), 1425–1452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement